# SDR 2024FA0000445

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: General aviation
- Aircraft: N9679X
- Make and model: Cessna 210B
- Aircraft serial: 21057979
- Aircraft time: 5,333 hours
- Engine: Cont IO470S
- Engine time: 1,127 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: EA16141
- Part serial: 158
- Condition: Cracked
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE PISTON HOUSING FOR THE PISTON RACK ON THE ROTARY ACTUATOR CRACKED AT THE THREADED END CAP. ONCE HOUSING CRACKED FLUID ESCAPED CAUSING THE MAIN LANDING GEAR TO BE UNSECURED. PILOT MOVED GEAR HANDLE TO THE DOWN POSITION AND WAS ABLE TO SECURE THE NOSE GEAR DOWN AND LOCKED WITH THE HAND PUMP. MAIN LANDING GEAR STILL UNSECURED AT MID TRAVEL.
